period has been gone for a long time

by Julia
(Jeffersonian, VA)

I'm 18 years old & about to be 19 in july. I've only had my period about 3 to 4 Times total since I was in 7th grade ( I'm graduating from high school in 3 days) my weight isn't the best but I'm not obses. I'm almost there though. My doctor put me on this medicine, I forgot what it was called & it made it come back in novemberish only for 5 days though. She said to take it for 15 days and by then it should've come back. Which it did just not as long as it should've. (That was part of the 3 -4 Times I've had it) she said if it didn't continue to come then to let her know and I totally forgot because I'm used to just not having it. I want to make sure I'm gonna be okay. I know I should contact her & let her know but I want some input from you guys so I know that when I do go, I ask her to do a lot of tests. I just found the bottle of medicine, it's called Sufameth/ Trimethoprim 800/160 MG th & to take it for 10 days only. What do you guys suppose I do? (Obviously to contact my doctor but what else?) What could it be?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...